# SDR ANCF200600035

- Difficulty date: September 24, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 32,020 hours, 31,043 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: M0102
- Condition: Malfunctioned
- Location: Rt Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPORT: DURING TAKE OFF ROLL AT 80 KTS RT EPR INDICATIONS SHOWED 1.6 AND NORMAL EPR WAS 2.03 THE OTHER ENGINE PARAMETERS WERE NORMAL, BECAUSE OF THIS, A REJECTED TAKE OFF WAS PERFORMED.  IAW AMM 77-11-02/201 THE RT EPR TRANSMITER WAS REMOVED AND REPLACED BY OTHER ONE, ENGINES WERE RUN UP IAW AMM 71-00-00/501 TEST ON GRD WAS SATISFACTORY.
